Doctor insights on:
Coming Off Dilaudid
Was on Dilaudid, Percocet,Robaxin for leg injury.Am now only on 1/2 Percocet a day.Have crying spells for no reason.Could this be from coming off med?
How do I know if i've taken too many pills (dilaudid)and need medical help? I don't need2b told about mental health.
Yes: That is a very large amount of dilaudid. Dilaudid is a powerful narcotic and opioid naive patients will normally start around 1-2 mg. I am not sure why you are asking, but please do not take this large of a dose and if you have and you do not normally take opioids, please have someone take you to the er. Otherwise, a 20mg dose at once should be avoided. I hope this answer helps. ...Read moreSee 1 more doctor answer
There is no "best": It's a narcotic/opioid.. All Opioid drugs work by binding to opioid receptors in the brain, spinal cord, and other areas of the body. They reduce the sending of pain messages to the brain and reduce feelings of pain. They have slight differences in their side effects, but overall they are quite similar. There is no " best " ...Read more
Depends what for: And on each individual. Dilaudid is a strong medication and shouldn't be first line, but can be very effective if pain is refractory. However, some people respond better to less powerful opioids inexplicably. Sometimes pain medication has to be trial and error and you and your physician may need to work to find the pain med that treats you specifically the best. ...Read more
- Talk to a doctor live online for free
- Coming off mirtazapine
- Coming off trazodone
- Coming off spironolactone
- Ask a doctor a question free online
- Coming off metoprolol
- Coming off amlodipine
- Why is skin in my mouth coming off?
- Skin coming off roof of mouth
- Talk to a pain management specialist online for free